# SDR AWXA200500754

- Difficulty date: June 16, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69418611
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK FOUND INTERCOSTAL CRACKED, .25 INCHES IN LENGTH INSIDE FORWARD CARGO DOOR AT CENTER OF DOOR, 20 IN FROM LOWER EDGE OF DOOR AT BS 470, WL 176, STRINGER 23R.  MAINTENANCE REMOVED INTERCOSTAL AT FORWARD CARGO DOOR AT CENTER OF DOOR, 20 IN FROM LOWER EDGE OF DOOR AT BS 470, WL 176, STRINGER 23R AND FABRICATED NEW INTERCOSTAL IAW BOEING DWG 69-41861.  INSTALLED FABRICATED REPAIR PARTS AT FORWARD CARGO DOOR AT CENTER OF DOOR, 20 IN FROM LOWER EDGE OF DOOR AT BS 470, WL 176, STRINGER 23R IAW BOEING 737-300 SRM 51-40-02-0 FIG 3, 4, 6 AND BOEING 737-300 SRM 51-40-04 FIG 2.
